# SDR 2008UALA03997

- Difficulty date: July 27, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 35,044 hours, 9,938 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERNAL EMERGENCY LIGHT INOP MED 2L.  *S/D*  FOUND BURNED OUT LAMP.  REPLACED LAMP, OP CHECKED GOOD.  AC OK FOR SERVICE.
